# SDR UALA2010102203904

- Difficulty date: October 21, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 35,309 hours, 8,954 cycles
- Engine: Pwa PW4052
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1604
- Condition: Making Metal
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FOUND METAL FLAKES ON STARTER CHIP DETECTOR.  STARTER OUT OF TOLERANCE. REPLACED STARTER. OPS NORMAL.
